Translator Disclaimer
1 December 2022 A Cheeger-like inequality for coexact 1-forms
A. Boulanger, G. Courtois
Author Affiliations +
Duke Math. J. 171(18): 3593-3641 (1 December 2022). DOI: 10.1215/00127094-2022-0028

Abstract

We state and prove a Cheeger-like inequality for coexact 1-forms on closed orientable Riemannian manifolds.

Citation

Download Citation

A. Boulanger. G. Courtois. "A Cheeger-like inequality for coexact 1-forms." Duke Math. J. 171 (18) 3593 - 3641, 1 December 2022. https://doi.org/10.1215/00127094-2022-0028

Information

Received: 9 May 2021; Revised: 14 October 2021; Published: 1 December 2022
First available in Project Euclid: 18 November 2022

Digital Object Identifier: 10.1215/00127094-2022-0028

Subjects:
Primary: 58A10

Keywords: Cheeger inequality , Hodge Laplacian

Rights: Copyright © 2022 Duke University Press

JOURNAL ARTICLE
49 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.171 • No. 18 • 1 December 2022
Back to Top